# SDR DALA2015072904743

- Difficulty date: July 28, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 1291-1295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER FINGER DOUBLER BETWEEN BS 1291 - 1295, LONGERONS 25 - 26L.   THE FINGER DOUBLER WAS REPAIRED IAW SRM 51-30-2, 53-04, FIG 12E, 51-10-1, FIG 36 AND 51-10-3, PAR 14, 21.
